Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 75, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2025, 9:29 PM MDT for Baca County, Colorado. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2025, 9:29 PM MDT (03:29 UTC)
- Expired
- Jun 5, 2025, 9:45 PM MDT
- In force
- 16 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Amarillo radar (KAMA), 213 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 8:01 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2238 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 10.7
The text
As transmitted.
616
WUUS55 KPUB 060329
SVRPUB
COC009-060400-
/O.NEW.KPUB.SV.W.0075.250606T0329Z-250606T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
929 PM MDT Thu Jun 5 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Baca County in southeastern Colorado...
* Until 1000 PM MDT.
* At 929 PM MDT, a severe thunderstorm was located near Campo, or 21
miles north of Boise City, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Campo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10272 3716 10259 3709 10211 3699 10214
TIME...MOT...LOC 0329Z 281DEG 41KT 3704 10252
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam2 follow-up statements
199
WWUS55 KPUB 060337
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
937 PM MDT Thu Jun 5 2025
COC009-060400-
/O.CON.KPUB.SV.W.0075.000000T0000Z-250606T0400Z/
Baca CO-
937 PM MDT Thu Jun 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 937 PM MDT, a severe thunderstorm was located 11 miles southeast
of Campo, or 20 miles north of Boise City, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10251 3714 10245 3709 10211 3699 10214
TIME...MOT...LOC 0337Z 282DEG 46KT 3702 10241
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam723 WWUS55 KPUB 060345 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 945 PM MDT Thu Jun 5 2025 COC009-060355- /O.CAN.KPUB.SV.W.0075.000000T0000Z-250606T0400Z/ Baca CO- 945 PM MDT Thu Jun 5 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 100 AM MDT for southeastern Colorado. && LAT...LON 3700 10251 3714 10245 3709 10211 3699 10214 TIME...MOT...LOC 0343Z 281DEG 41KT 3700 10230 $$ kam
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:07 PM MDT, 1 hour 22 minutes earlier. Its key messages:
- Strong to severe storm risk continues across the plains through the evening.
- Scattered showers and storms again on Friday, with some strong to severe storms possible.
- Daily afternoon showers and thunderstorms return to southern Colorado late this weekend through the end of the period.
Area forecast discussion, Jun 5, 8:07 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 807 PM MDT Thu Jun 5 2025 .KEY MESSAGES... - Strong to severe storm risk continues across the plains through the evening. - Scattered showers and storms again on Friday, with some strong to severe storms possible. - Daily afternoon showers and thunderstorms return to southern Colorado late this weekend through the end of the period. && .UPDATE... Issued at 804 PM MDT Thu Jun 5 2025 Quick update to grids to allow the severe thunderstorm watch for the I-25 corridor and adjacent plains expire and replace the tornado watch with a new severe thunderstorm watch until 1 AM for the far eastern counties. Activity is expected to congeal into one or more clusters as it moves into KS and OK with damaging winds and hail the primary threat. Activity should clear the eastern border by 10 or 11 PM which may allow for an earlier cancellation. -KT && .SHORT TERM /THROUGH FRIDAY NIGHT/... Issued at 316 PM MDT Thu Jun 5 2025 Severe risk continues this afternoon into the evening, with the current Severe Thunderstorm and Tornado Watches still very much valid at this time. Intensity of thunderstorm has currently come down, though coverage of these storms continues to increase especially across the Pikes Peak region. This area along with areas across the far southeast plains will likely continue to note additional development through the afternoon and early evening hours. Strong focus via surface trough/boundaries and aided in this development today and will continue to do so, especially as well defined short wave energy pushes overhead. For the Pikes Peak region, the I-52 corridor, and areas just to the east of the I-25 corridor, the risk of severe storms remains as steep lapse rates, CAPE up to 1000-1500 j/kg and bulk shear of 30- 35kt are still in place. However, latest RAP analysis is showing stability increasing in this area, which makes sense given the persistent precip development so far today. If this continues, could see the coverage of any stronger storm development stay low. For the southeast plains, the strongest development has shifted more into KS though there still are some cells developing along that boundary. While the risk of additional severe storms may be more isolated in these areas this afternoon, think the risk of storms capable of producing large hail, damaging winds, and even a tornado or two remain possible. As the wave pushes overhead, should see 700mb flow increase along with the current ongoing WAA. As this occurs, should see additional development on this boundary and even further to the south along an additional trough axis near the CO/KS border. Highest values of instability and shear remain in this area, which will again support all hazards. Latest RAP analysis shows highest sig tor and sig hail values in this location, which short term guidance shows increasing through the remaining afternoon/evening. Again, given these trends, will continue to message the continued risk of severe storms. Coverage and intensity of storms will wane into the evening hours, but do think at least an isolated severe storm will remain possible over the southeast plains. Expect a similar pattern along with similar strong to severe storm risks, especially as moisture rich air remains situated across southern Colorado. This will help keep the instability axis in place and if not even further to the west into the I-25 corridor. This would bring the risk of strong to severe storms back to most of south central and southeast Colorado Friday afternoon into the evening hours. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Issued at 316 PM MDT Thu Jun 5 2025 Over the weekend, deep upper low develops over the upper Midwest, while upper level ridge builds over the wrn U.S. With slow build in mid level heights and subsidence behind departing upper trough, Saturday still looks like a down day for convection, as both wind shear and deep instability will be lacking, and many models/ensembles show only isolated tsra coverage Sat afternoon/evening. On Sun, return of southeast upslope flow behind a cold front suggests increasing shower/thunderstorm chances, especially southeast mountains and plains. For Mon/Tue/Wed, northwest flow aloft gradually transitions back to wly as upper level ridge migrates through the Rockies. Pattern would suggest a continuation of afternoon/evening thunderstorms through the period, with mountain convection during the day, moving e-se across the plains each evening. Building heights/temps under the ridge should boost temperatures back to near seasonal averages, with a few spots on the plains around 90f by midweek. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 534 PM MDT Thu Jun 5 2025 TSRA should clear to the east of the TAF sites by 01Z with a couple hours of gusty northerly winds at KCOS and KPUB through 02-03z. KALS more likely to see gusty winds near high based showers through 01z before winds become light and variable overnight. There is the potential for MVFR to IFR stratus and fog at KCOS and KPUB after 10-11z for both terminals, with lowest cigs and vis at KCOS. Cigs should lift and break around 16z with a return to VFR conditions by 18z. There will be a better chance for TSRA at KCOS and KPUB Friday afternoon with the potential for large hail and damaging winds if storms make a direct hit. Will include a Prob30 for both terminals after 21z. Lower storm chances at KALS leads to more uncertainty and will leave -TSRA out of the TAF for now and let later shifts re-assess. Gusty winds would be the primary concern for KALS with any storms in the vicinity. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...KT SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Jun 5, 12:06 PM MDT, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO Issued by National Weather Service Denver CO 1206 PM MDT Thu Jun 5 2025 COZ058>089-093>099-061815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1206 PM MDT Thu Jun 5 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms are expected to develop this afternoon over and near the higher terrain, with storms spreading east over the southeast plains through the afternoon and evening. While severe storms are likely during this time frame anywhere along and east of the I-25 corridor, the highest risk for more widespread severe storms will be across the far southeast plains near the Colorado and Kansas border. All hazards are appearing likely today. The strongest storms will be capable of producing large hail of 1 to 2 inches in diameter, damaging wind gusts of 60 to 70 mph, and tornadoes. Additionally, there is a risk for heavy rainfall and localized flash flooding Please stay weather aware across southeast Colorado today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms are possible again Friday afternoon and evening, mainly from the I-25 corridor eastward across the southeast plains. Large hail of up to 2 inches in diameter and wind gusts of 60 to 80 mph are possible, and a tornado can not be ruled out as well, especially over the southeast plains south of Highway 50. Thunderstorms will become weaker and more isolated in coverage on Saturday, then a better chance for storms develops for Sunday into the middle of next week. The greatest hazards from any thunderstorms in this period are expected to be small hail, gusty outflow winds, heavy rainfall and lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ
In the hours before
Special weather statement, Jun 5, 6:11 PM MDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
611 PM MDT Thu Jun 5 2025
COZ099-060045-
Springfield Vicinity/Baca County CO-
611 PM MDT Thu Jun 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BACA COUNTY THROUGH
645 PM MDT...
At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Two Buttes, or 10 miles west of The Saunders Elevator,
moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3746 10246 3763 10231 3763 10204 3736 10204
TIME...MOT...LOC 0011Z 283DEG 34KT 3753 10222
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 5, 6:15 PM MDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Thu Jun 5 2025
COZ093-097-060100-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
615 PM MDT Thu Jun 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO AND
SOUTHWESTERN BENT COUNTIES THROUGH 700 PM MDT...
At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Timpas, or 9 miles southwest of La Junta, moving
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Higbee, and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3781 10388 3810 10380 3797 10316 3765 10326
TIME...MOT...LOC 0015Z 283DEG 33KT 3792 10370
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 5, 6:54 PM MDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
654 PM MDT Thu Jun 5 2025
COZ093-094-097-099-060145-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
654 PM MDT Thu Jun 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...
NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHERN BENT
COUNTIES THROUGH 745 PM MDT...
At 654 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Higbee, or 27 miles south of North La Junta, moving
east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3745 10369 3774 10340 3769 10277 3751 10274
3729 10282
TIME...MOT...LOC 0054Z 272DEG 44KT 3760 10336
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 5, 7:13 PM MDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
713 PM MDT Thu Jun 5 2025
COZ093-095>098-060200-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
Eastern Kiowa County CO-
713 PM MDT Thu Jun 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OTERO...NORTHWESTERN
PROWERS...SOUTHWESTERN KIOWA AND NORTHERN BENT COUNTIES THROUGH 800
PM MDT...
At 713 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haswell to 8 miles east of North La Junta.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas, Haswell, McClave, Blue Lake, Hasty, Neegronda Reservoir,
John Martin Reservoir, Fort Lyon, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3826 10267 3791 10308 3798 10350 3853 10312
TIME...MOT...LOC 0113Z 263DEG 20KT 3848 10309 3802 10338
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 5, 7:58 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
758 PM MDT Thu Jun 5 2025
COZ095>098-060245-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
758 PM MDT Thu Jun 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PROWERS...EASTERN
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 845 PM MDT...
At 758 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cheyenne Wells to John Martin Reservoir.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamar, Eads, Wiley, Sheridan Lake, Neeoshe Reservoir, McClave,
Chivington, Brandon, Sweetwater Reservoir, Hasty, Neegronda
Reservoir, John Martin Reservoir, Queens Reservoir, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.
&&
LAT...LON 3827 10226 3796 10276 3797 10316 3837 10300
3862 10271 3861 10205 3853 10204
TIME...MOT...LOC 0158Z 272DEG 25KT 3874 10236 3809 10307
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 5, 8:43 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
843 PM MDT Thu Jun 5 2025
COZ094-099-060315-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
843 PM MDT Thu Jun 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 915 PM MDT...
At 843 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Pritchett, or 27 miles southwest of Springfield,
moving east at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Campo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado. A Severe Thunderstorm Watch also remains in
effect until 100 AM MDT for southeastern Colorado.
&&
LAT...LON 3729 10307 3721 10261 3708 10257 3700 10245
3700 10327
TIME...MOT...LOC 0243Z 281DEG 58KT 3717 10303
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 5, 6:15 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jun 5, 6:54 PM MDT | Special Weather Statement | PUB | Bent | 51 min |
| Jun 5, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 52 min |
| Jun 5, 7:13 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| Jun 5, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 48 min |
| Jun 5, 7:58 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| Jun 5, 8:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 27 min |
| Jun 5, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jun 5, 8:39 PM MDT | Tornado Warning | PUB | Baca | 36 min |
| Jun 5, 8:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Jun 5, 8:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 5, 9:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 16 min |
| Jun 6, 12:28 PM MDT | Special Weather Statement | PUB | Gunnison | 17 min |
| Jun 6, 12:54 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jun 6, 12:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 6, 1:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 6, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 6, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 6, 2:00 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jun 6, 2:14 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jun 6, 2:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 6, 2:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jun 6, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Jun 6, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jun 6, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 2:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 21 min |
| Jun 6, 2:55 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 6, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 40 min |
| Jun 6, 3:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| Jun 6, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 6, 3:38 PM MDT | Tornado Warning | PUB | El Paso | 17 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:52 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 23 min |
| Jun 6, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 6, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 51 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Jun 6, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 31 min |
| Jun 6, 4:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 47 min |
| Jun 6, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 6, 5:10 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 6, 5:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 6, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 34 min |
| Jun 6, 5:36 PM MDT | Tornado Warning | PUB | Las Animas, Otero, Pueblo | 24 min |
| Jun 6, 5:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 5:54 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 6, 5:57 PM MDT | Tornado Warning | PUB | Las Animas, Otero | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.